# SDR 96ZZZX1979

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N617DE
- Make and model: Bell 206L-3
- Aircraft serial: 51138
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 206010765001
- Condition: Cracked
- Location: T/R Blade
- Component: 206016201127
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER RACE CRACKED FROM EDGE OF RACE TOWARDS CENTER OF BALL.  REPLACED WITH NEW PN 206-310-105-101 BEARINGS WITH REDUCED CROSS-SECTION OF INNER RACE.
